# SDR ASOA2013091208987

- Difficulty date: August 14, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 36,305 hours, 31,785 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD GROUND SPOILER LOWER INBD SKIN HAS 2 EA DENTS APPROX .100 L X.100 W X .030 D.  REPAIRED IAW REO 601R-57-71-382, REV "A".
